# SDR AALA990151

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 31-33
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LAV 'L' TIE DOWN AREAS CORRODED AT INBOARD SUPPORT BEAM.  REMOVED AND BLENDED OUT CORROSION PER ESO 30595/01-02-99, TREATED, PRIMED AND PAINTED.  (M)
